Volume 17, Number 1 (7-1998)                   jame 1998, 17(1): 109-120 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M. S. Sadeghipour and R. Razmi. Turbulent Flow in 2-D Domains with Complex Geometry-Finite Elelment Method. jame. 1998; 17 (1) :109-120
URL: http://jame.iut.ac.ir/article-1-122-en.html

Abstract:   (956 Views)
Using the highly recommended numerical techniques, a finite element computer code is developed to analyse the steady incompressible, laminar and turbulent flows in 2-D domains with complex geometry. The Petrov-Galerkin finite element formulation is adopted to avoid numerical oscillations. Turbulence is modeled using the two equation k-ω model. The discretized equations are written in the form of a set of nonlinear equations by block implicit method and are then linearized by the Newton-Raphson method. The set of linearized equations are, finally, solved Through Frontal method. This generates a full implicit solution. A few laminar and turbulent flow sample problems are solved using the code. Results obtained are in perfect agreement with those obtained from numerical and experimental works reported in the literature.
Full-Text [PDF 636 kb]   (221 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of Advanced Materials in Engineering (Esteghlal)

Designed & Developed by : Yektaweb